# SDR ZJ62005F00000

- Difficulty date: June 8, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N404GJ
- Make and model: Bag JETSTM3101
- Aircraft serial: 754
- Engine: Garrtt TPE331*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 897780X21
- Condition: Leaking
- Location: Internal
- Part time: 8,648 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, LT TORQUE WAS OBSERVED DECREASING.  POWER LEVER WAS ADVANCED AND CHARTED TORQUE VALVE COULD NOT BE REACHED AT ALTITUDE 5,000 MSL MAXIMUM OF 80 PERCENT TORQUE BE ATTAINED ON LT ENGINE TROUBLESHOT FOUND FUEL CONTROL LEAKING INTERNALLY, REPLACED FUEL CONTROL.  (K)
